MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPINDLE NUT; APPARATUS, TRACTION, NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPINDLE NUT; APPARATUS, TRACTION, NON-POWERED
Model Number 394.42
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, six (6) depth gauges, one (1) spindle nut, one (1) wire sleeve, one (1) handle for torque limiting attachment, and one (1) universal chuck were broken.There was no patient consequence.There is no further information available.This report is for one (1) spindle nut.This is report 4 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(6).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary investigation flow: damage visual inspection: the spindle nut was received with the internal threads stripped.No broken features were identified with the returned device.Device failure/defect is identified.Complaint is confirmed.Dimensional inspection: the dimensional inspection could not be conducted due to post-manufacturing damage.Document/specification review: since the exact manufactured date of the device was not identified, the current revision of drawings was reviewed.Conclusion: the complaint condition is confirmed for the spindle nut.No definitive root cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the lot number is unknown, and therefore, dhr could not be completed.If the lot number can be confirmed, the dhr will be revisited.A manufacturing-related potential cause was not suspected, therefore, per franchise complaint product investigation procedure 100673626 no manufacturing record evaluation is required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPINDLE NUT
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12751952
Report Number2939274-2021-06490
Device Sequence Number14682510
Product Code HST
UDI-Device Identifier10886982199706
UDI-Public10886982199706
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.42
Device Catalogue Number394.42
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.6MM WIRE SLEEVE; 7.0 CANN SCR INSTR & IMPL SET GC; DEPTH GAUGE FOR 1.3MM AND 1.5MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; HANDLE FOR TORQUE LIMITING ATTACHMENT; UNIVERSAL CHUCK; 1.6MM WIRE SLEEVE; 7.0 CANN SCR INSTR & IMPL SET GC; DEPTH GAUGE FOR 1.3MM AND 1.5MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; HANDLE FOR TORQUE LIMITING ATTACHMENT; UNIVERSAL CHUCK
Patient SexUnknown